| Catalog Number |
5400015000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : not returned.
Event or Problem Description
The user facility reported that the device disassembled during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.